MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Back to Search Results |
| Model Number |
37612 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Purulent Discharge (1812); Erythema (1840); Foreign Body Reaction (1868); Scar Tissue (2060); Ulcer (2274); Swelling/ Edema (4577)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with parkinson's disease experienced postoperative complications following the implantation of the im plantable neurostimulator.The patient exhibited signs of rejection, ulceration, and exposure of the lead at the site of the lead implant in the head, along with redness, swelling, and pus oozing from the site.Intermittent pus and scab formation were also noted.Additionally, there was exposure of the extension implanted behind the ear.The patient returned to the hospital for debridement, but the symptoms persisted.The doctor suggested the possibility of device removal due to the patient's rejection constitution, but the patient continued to use the device.The issue was resolved at the time of the report.
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name: lead; product id: neu_unknown_lead (serial: unknown); product type: 0200-lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead, serial# unknown, implanted: (b)(6) 2017, product type lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.